# SDR AALA20090730TUL17

- Difficulty date: July 22, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 68,992 hours, 32,192 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9912243531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION UPPER AND LOWER SIDE OF AFT LOWER FLANGE AT FRAME 1309, LONG 27L-27R.  REMOVED CORRODED SECTION OF FRAME AND INSTALLED FRAME SPLICE REPAIR PER SRM 53-03-00 FIGURE A SHEET 1.
